A Boundary Value Problem in the Micropolar Theory

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)421-424
Number of pages4
JournalZeitschrift für angewandte Mathematik und Mechanik
Volume82
Publication statusPublished - 2002

Cite this

A Boundary Value Problem in the Micropolar Theory. / Tomantschger, Kurt.

In: Zeitschrift für angewandte Mathematik und Mechanik, Vol. 82, 2002, p. 421-424.

Research output: Contribution to journalArticleResearchpeer-review

@article{c45789b1699b416294855afa56901cee,
title = "A Boundary Value Problem in the Micropolar Theory",
author = "Kurt Tomantschger",
year = "2002",
language = "English",
volume = "82",
pages = "421--424",
journal = "Zeitschrift f{\"u}r angewandte Mathematik und Mechanik",
issn = "0044-2267",
publisher = "Wiley-VCH",

}

TY - JOUR

T1 - A Boundary Value Problem in the Micropolar Theory

AU - Tomantschger, Kurt

PY - 2002

Y1 - 2002

M3 - Article

VL - 82

SP - 421

EP - 424

JO - Zeitschrift für angewandte Mathematik und Mechanik

JF - Zeitschrift für angewandte Mathematik und Mechanik

SN - 0044-2267

ER -